MAUDE Adverse Event Report: APPLIED MEDICAL CFS22, 12X100 KII SLEEVE ADVFIX 12/BX; GCJ

APPLIED MEDICAL CFS22, 12X100 KII SLEEVE ADVFIX 12/BX; GCJ
Model Number CFS22
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of the investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
Myomectomy - "seal detaches very easily from cannula.During grasper use in the trocar (5mm reusable stroz grasper), seal detach from cannula.It detaches each time they raise grasper shaft from cannula.They reported it happened one time in the past (data not available, don't remember intervention/surgeon, no sample available).No any report to (b)(6).Sample available for inspection." patient status - "good, no any injury to the patient.".
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned for evaluation.Upon inspection, engineering confirmed the seal housing was easily dislodged from the cannula.During the manufacturing process, all trocars are thoroughly inspected and tested for functionality and performance prior to packaging.The root cause of this incident is likely due to an undersized tab distance of one of the two tabs that attach the seal housing to the cannula.Applied medical continuously seeks to improve the form, function, and ease of use of its products.As part of this continuous process, applied medical is currently researching possible device enhancements intended to further minimize the potential for this type of incident to occur.We apologize for any inconvenience this may have caused and assure you that applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary to ensure the performance and safety of its products.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.

Brand Name
CFS22, 12X100 KII SLEEVE ADVFIX 12/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5683947
Report Number2027111-2016-00415
Device Sequence Number13506545
Product Code GCJ
UDI-Device Identifier00607915117740
UDI-Public(01)00607915117740(17)181105(30)01(10)1256753
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/05/2018
Device Model NumberCFS22
Device Catalogue Number101245301
Device Lot Number1256753
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/26/2016
Supplement Report FDA Received Date08/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1